Posted 2/19/2016 9:34 AM (GMT -7)
Hi and thanks for responding to my problems;
I went to see my surgeon yesterday, and we discussed my blockage that I have been having and also about the hernia I have above my stoma. As usual I got no where, but then he wrote me out a script for a medicine called DICYLOMINE 4MG, 3 TIMES A DAY. I told him that I am scared to take it because of all the side effects it has. Slowing down the Intestinal track and can cause me to have another blockage. I have had 5 of them and I don't know how many more my system can handle. But my doctor is also telling me that as long as they stay partial and not complete, that is a good thing. He is not the one in pain, I am
I live in West Virginia and my husband is unable to drive on a long distance trip right now. He goes in for a complete hip replacement the end of next month. So that blows any long distance driving. It would be hard for him to even drive to John Hopkins Hospital to see if they can help me. I even get wore out walking through that hospital. I don't know what I am going to do, except for to shed some tears of anger ever now and then, and keep calling the Ambulance when I have a blockage. I never had this problem when my stoma was first created on my left side, but 4 years it had to be moved to my right side and not long after that is when all of the problem began. I can't help but think that the surgeon did messed up some where. The surgeon I am going to now, is my second surgeon. The first one said that he would not touch me any more, so that I why I changed doctors.
Thanks for reading and listening to my complaint.
Have a good day.